Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida R, Pueyo E, Martínez JP, Rocha AP, Olmos S., Laguna P. A parametric model approach for quantification of short term QT variability uncorrelated with heart rate variability. In: Murray A, editor. {30th Annual Meeting on Computers in Cardiology}. Vol {30}. {IEEE}; 2003. {. {p. 165-168p. }.Edit
[2015-37] Almeida J, Borlido C. Complete kappa-reducibility of pseudovarieties of the form DRH .Edit
[2008-21] Almeida J, Steinberg B. Rational Codes and Free Profinite Monoids .Edit
[2012-26] Almeida J, Cardoso Â. A Sequence of Weakly Monotonic Automata with Increasing Level .Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre. Portugal. Math.. 1999;56:409-417.Edit
Almeida J. On pseudovarieties, varieties of languages, filters of congruences, pseudoidentities and related topics. Algebra Universalis. 1990;27:333-350.Edit
Almeida J, Costa JC, Zeitoun M. Pointlike sets with respect to $\bf R$ and $\bf J$. J. Pure Appl. Algebra. 2008;212:486-499.Edit
Almeida J. Some order properties of the lattice of varieties of commutative semigroups. Canad. J. Math.. 1986;38:19-47.Edit
Almeida R, Dias C, Silva ME, Rocha AP. ARFIMA-GARCH Modeling of HRV: Clinical Application in Acute Brain Injury. In: Complexity and Nonlinearity in Cardiovascular Signals. Cham: Springer International Publishing; 2017. 4. p. 451-468p. Edit
Almeida J, Higgins PM. Monoids respecting $n$-chains of intervals. J. Algebra. 1997;187:183-202.Edit
[2007-34] Almeida J. Decidability and tameness in the theory of finite semigroups .Edit
Almeida J. A notion of branching rank for semilattices with descending chain condition. Order. 1988;4:397-409.Edit
Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a problem proposed by Pin. Theor. Inform. Appl.. 2005;39:1-29.Edit
Almeida J. Some key problems on finite semigroups. Semigroup Forum. 2002;64:159-179.Edit
Almeida J, Silva PV. On the hyperdecidability of semidirect products of pseudovarieties. Comm. Algebra. 1998;26:4065-4077.Edit
Almeida J, Azevedo A. On regular implicit operations. Portugal. Math.. 1993;50:35-61.Edit
Almeida J, Costa JC, Zeitoun M. Iterated periodicity over finite aperiodic semigroups. European J. Combin.. 2014;37:115-149.Edit
Almeida J. On hyperdecidable pseudovarieties of simple semigroups. Internat. J. Algebra Comput.. 2000;10:261-284.Edit
[2006-31] Almeida J, Costa JC, Zeitoun M. Complete reducibility of systems of equations with respect to R .Edit
Almeida J. On finite simple semigroups. Proc. Edinburgh Math. Soc. (2). 1991;34:205-215.Edit
[2016-26] Almeida J, Costa A. Equidivisible pseudovarieties of semigroups .Edit
Almeida J, Costa A. Infinite-vertex free profinite semigroupoids and symbolic dynamics. J. Pure Appl. Algebra. 2009;213:605-631.Edit
Almeida J, Cano A., Klíma O, Pin J.. On fixed points of the lower set operator. Int. J. Algebra Comput.. 2015;25(1-2):259-292.Edit
Almeida J, Reilly N.. Generalized varieties of commutative and nilpotent semigroups. Semigroup Forum. 1984;30:77-98.Edit
Almeida J. On a problem of Brzozowski and Fich. In: Semigroups and applications (St. Andrews, 1997). World Sci. Publ., River Edge, NJ; 1998. 1. p. 1-17p. Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.